Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda


Journal: Math. Comp. 30 (1976), 900
Original Article: Math. Comp. 30 (1976), 173-178.
Original Article: Math. Comp. 29 (1975), 271-287.
Original Article: Math. Comp. 30 (1976), 337-360.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-76-99659-9
PII: S 0025-5718(76)99659-9
Article copyright: © Copyright 1976 American Mathematical Society